News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: A HARD LAYER WITH THE LOOK OF CORN OR WART


 hiphopmarket - Sun May 31, 2009 2:00 pm

Hello, I'm James 19 years old. This is my 1st post. I would like to ask if there is any other treatments for this other than surgeries. It seems like a wart to me and i've tried appying some wart treatment alcoholic based treatment which doesnt remove it completely. Warts that i knw usually are obvious covered with a hard layerd skin. But the thing is, this wart-like of mine occurs when my right hand gt cuts. (left hand does not have this) I have a few small cuts involving accidentally scratched on a stone causing a small open wound (tiny little one) and it doesnt regenerate normally. The wound seems to heal and turn into a wart-like thing. Weird enough because other parts of my body do not have this when i have cuts on my left, leg, etc.

The wart does not cause any itch or hurts. It just irritates me and intimids people when i try to give a handshake. Every small open wounds on my right hand turns out to heal this way. Up untill now i have 5 little tiny open wounds which heals into this. Please help. I've tried removing the layered skin with nail-clippers, tried apply ice and cut off (hurts, bleeds, and grew back).

What I think:
- Advices from local doctors: Its a virus infection causing skin disorder.
- its a wart / corn.
- go for laser surgery

Thank You In Advance. :)
 Dr.M.jagesh kamath - Fri Aug 21, 2009 11:19 am

User avatar Hello,The healing of wounds in certain areas leaves behind hard scar tissue known as hypertrophic scars,and in a few predisposed, keloids, which go beyond the injury area.The treatment of keloids involve injectable steroids in to the lesion,and lasers.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here